Re: Lamictal and Seroquel, please help
I am also BPII and on Lamictal, recently being taken off Lithium because of the side effects, and have been for about 5 weeks. It takes 5 weeks to even get to the minimal dosage that is supposed to work. At least, that is my understanding. The change has been very subtle. I do know that my depression has lifted, but it did while on the Lithium. Therefore, I makes it difficult to differentiate the effects of the Lamictal, if there are any yet. My pdoc didn't want me to completely get off the Lithium until I was at the appropriate dosage of Lamictal, and I'm still not there yet and I've been on it several weeks longer than you have. So I say don't give up. I have heard very good things about it, one being that it has very few side effects. And that has been my experience so far.
I have also been prescribed Seroquel for insomnia, which I suffer from at an extreme level. I found it to be VERY strong and avoid taking it unless I absolutely have to. I got very bad hangovers on it, making it difficult to get up even after 12 hours's sleep! This made it almost impossible to get any work done. And that was on only 25mg of the drug! I would even half that and it would still knock me out cold. So, we're going to dry Ambien next.
Give it a chance, and good luck.